MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VESAFITCUP CC TRIO ACETABULAR SHELL Ø 46; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA VESAFITCUP CC TRIO ACETABULAR SHELL Ø 46; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.26.45.0046
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on 17 november 2017.Partial hip revision surgery (cup, head and liner) occurred 4 months after primary total hip arthroplasty in a (b)(6) year-old woman.Radiographic image provided shows a mobilized cup and a fractured acetabular wall.The immediate post-surgical position of the cup cannot be assessed as no x-ray is available.The reason of this failure cannot be determined.Batch review performed on 20 november 2017.Lot 143426: (b)(4) items manufactured and released on 22 july 2014.Expiration date: 2019-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Patient returned to surgeon for a checked up and complained of pain.X-ray revealed a acetabulum fracture.Surgeon performed revision surgery on (b)(6) 2017.

Brand Name
VESAFITCUP CC TRIO ACETABULAR SHELL Ø 46
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7086821
Report Number3005180920-2017-00727
Device Sequence Number13768098
Product Code LZO
UDI-Device Identifier07630030807749
UDI-Public07630030807749
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number01.26.45.0046
Device Lot Number143426
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2017
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR